# SDR 99ZZZX962

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N318CW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636153
- Engine: Lyc TIO540AE2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Arm
- Part number: 46E21297
- Condition: Broken
- Location: Carburetor
- Part time: 51 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM BROKE.  REPLACED ARM.  SYSTEM OPERATED NORMALLY.  ARM COMES AS PART OF CONTROLLER.
